# SDR AALA20120525001

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CEILING AREA IN AFT CARGO BETWEEN STATIONS 1241 TO 1263 AT LEFT BUTTLINE 40 HAS 2 CRACKS.  REMOVED AND REPLACED INTERCOSTAL ANGLE PER AARD 51-00-05-1.
